Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 141, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 28, 2008, 2:24 PM CDT for Ozark County, Stone County, Taney County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2008, 2:24 PM CDT (19:24 UTC)
- Expired
- Jun 28, 2008, 8:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ozark County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 54 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 3:08 PM CDT | FLASH FLOOD | 5 E Ridgedale, MO | HWY JJ CLOSED DUE TO FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.4 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 311 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 281929
FFWSGF
MOC153-209-213-290100-
/O.NEW.KSGF.FF.W.0141.080628T1924Z-080629T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 PM CDT SAT JUN 28 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME WESTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
STONE COUNTY IN SOUTHWEST MISSOURI...
TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 800 PM CDT.
* AT 222 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. THE TOWNS OF GALENA AND REEDS SPRING REMAINS FLOODED WITH
CONTINUED FLASH FLOODING FROM EXCESSIVE RUNOFF.
* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. SOME
LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...BRANSON...
FORSYTH...KIMBERLING CITY...CRANE...GALENA...HOLLISTER...INDIAN
POINT...MERRIAM WOODS...REEDS SPRING...ROCKAWAY BEACH...TANEYVILLE
AND WEST BRANSON.
AT 140 PM...THE STONE COUNTY EMERGENCY MANAGER REPORTED THREE MOBILE
HOMES WERE FLOODED IN A TRAILOR PARK IN GALENA. HIGHWAY 413 NORTH OF
GALENA WAS CLOSED WITH SEVERAL FEET OF WATER OVER THE ROAD. IN REEDS
SPRING...RAILEY CREEK WAS OUT OF ITS BANKS WITH TEN TO TWELVE CARS
SUBMERGED. NINE HOMES HAVE BEEN EVACUATED IN THE TOWN OF REEDS
SPRING DUE TO EXTENSIVE FLASH FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
LAT...LON 3649 9360 3681 9359 3682 9359 3682 9361
3698 9361 3698 9335 3682 9335 3680 9277
3649 9274
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 6:50 AM CDT, 7 hours 34 minutes earlier.
Area forecast discussion, Jun 28, 6:50 AM CDT, 7 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 650 AM CDT SAT JUN 28 2008 ...UPDATE TO AVIATION... .DISCUSSION... MAIN FORECAST CHALLENGE WILL BE OVER THE NEXT 18 HOURS AS THE POTENTIAL FOR SEVERE STORMS AND FLOODING CONTINUES. LINE OF STRONG TO SEVERE CONVECTION CONTINUES TO SLOWLY SETTLE SOUTH TOWARDS THE HIGHWAY 60 CORRIDOR DURING THE PRE DAWN HOURS. MEANWHILE...OTHER WEAKER CONVECTION HAS DEVELOPED ACROSS SOUTH CENTRAL MISSOURI. EXPECT THE MAIN CONVECTION TO CONTINUE SLOWLY SEEPING SOUTH INTO SOUTHERN MISSOURI THROUGH SUNRISE. IT IS VERY POSSIBLE THAT THE LEADING GUST FRONT WILL ENHANCE THE CURRENT CONVECTION ACROSS SOUTH CENTRAL MISSOURI. CURRENT THINKING IS THAT THIS INITIAL BATCH OF CONVECTION WILL CLEAR SOUTHERN MISSOURI LATER THIS MORNING. HOWEVER...THE BEST SYNOPTIC SCALE LIFT WILL OVERSPREAD THE REGION THIS AFTERNOON AS STRONG UPPER LEVEL ENERGY APPROACHES FROM THE NORTHWEST AND THE RIGHT ENTRANCE REGION OF AN UPPER LEVEL JET OVERSPREADS THE REGION. AT THE SURFACE...A COLD FRONT WILL CONTINUE TO SLOWLY PUSH SOUTH ACROSS THE OZARKS THIS AFTERNOON AND EARLY THIS EVENING. IN THE SMALLER SCALE...WOULD NOT BE AT ALL SURPRISED TO SEE A FEW OUTFLOW BOUNDARIES CAMPED OUT ACROSS THE AREA. WITH ALL OF THAT SAID...WILL CONTINUE LIKELY POPS OVER SOUTHERN MISSOURI TO COVER MORNING CONVECTION. WOULD THEN EXPECT AT LEAST ADDITIONAL SCATTERED DEVELOPMENT THIS AFTERNOON AND EARLY THIS EVENING ALONG AND AHEAD OF THE MAIN COLD FRONT. MAIN THREAT WITH THE STORMS INTO EARLY THIS MORNING WILL BE WIND AND HEAVY RAINFALL. INCREASING MID AND UPPER LEVEL WINDS WILL CONTINUE TO SUPPORT A SEVERE THREAT THIS AFTERNOON WITH ADDITIONAL DEVELOPMENT. MAIN THREATS HERE WOULD BE LARGE HAIL AND DAMAGING WINDS. STORMS SHOULD FINALLY PUSH OUT OF SOUTHERN MISSOURI LATER THIS EVENING WITH SKIES CLEARING. CONSIDERED FOG THREAT...BUT WE MAY BE A TOUCH ON THE BREEZY SIDE. NOT OUT OF THE QUESTION WE COULD SEE SOME FOG DEVELOPMENT IN PROTECTED AREAS. A DRY PERIOD IS EXPECTED BEHIND THE FRONT AS THE BETTER LOW LEVEL MOISTURE IS SHUNTED SOUTH. NEXT DECENT SHOT AT PRECIPITATION MAY BE TOWARDS MIDWEEK AS ANOTHER UPPER LEVEL WAVE AND SURFACE COLD FRONT APPROACH THE REGION. SCHAUMANN && .AVIATION... FOR THE 12Z TAF CYCLE...SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH AT LEAST MID MORNING. THERE MAY BE A BREAK LATE THIS MORNING AND EARLY THIS AFTERNOON. HOWEVER...ADDITIONAL THUNDERSTORM DEVELOPMENT IS THEN EXPECTED LATER THIS AFTERNOON. MVFR AND BRIEF IFR CONDITIONS CAN BE EXPECTED WITH THUNDERSTORMS. WENT WITH TEMPO GROUPS GIVEN THE EXPECTED SCATTERED COVERAGE. SKIES WILL FINALLY CLEAR LATER THIS EVENING. MAY SEE SOME SHALLOW FOG DEVELOP LATE TONIGHT AS WINDS BECOME LIGHT. SCHAUMANN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 28, 1:02 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 102 PM CDT SAT JUN 28 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-291815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 102 PM CDT SAT JUN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS PRODUCING HAIL TO THE SIZE OF QUARTERS...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH ALONG WITH HEAVY RAINFALL AND FLASH FLOODING. AREAS AFFECTED AND TIMING: SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING ACROSS ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS. THE PRIMARY SEVERE THREAT WILL BE NORTH OF A NEVADA TO SALEM LINE FROM LATE THIS AFTERNOON INTO THE EVENING HOURS. HEAVY RAINFALL WILL BE THE PRIMARY THREAT FOR THOSE AREAS SOUTH OF A NEVADA TO SALEM LINE. DISCUSSION: SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS AFTERNOON ACROSS MUCH OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS. ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL BE POSSIBLE MAINLY SOUTH OF INTERSTATE 44. THIS ADDITIONAL HEAVY RAINFALL WILL ONLY EXACERBATE THE FLOODING CURRENTLY OCCURRING OVER THIS AREA. ADDITIONAL THUNDERSTORM DEVELOPMENT IS THEN EXPECTED FROM LATE THIS AFTERNOON INTO THIS EVENING AS A COLD FRONT MOVES SOUTH THROUGH THE REGION. SOME OF THESE STORMS MAY BECOME SEVERE ACROSS CENTRAL MISSOURI WITH THE MAIN THREATS BEING HAIL TO THE SIZE OF QUARTERS... DAMAGING WINDS IN EXCESS OF 60 MPH ALONG WITH HEAVY RAINFALL AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM NEXT WEDNESDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED...MAINLY ACROSS CENTRAL MISSOURI...THIS AFTERNOON INTO THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAEDE
In the hours before
Local storm report, Jun 28, 1:53 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
153 PM CDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM FLASH FLOOD REEDS SPRING 36.75N 93.38W
06/28/2008 STONE MO EMERGENCY MNGR
OUTFITTERS CAMP GROUND FLOODED. 12 CARS FLOODED. EVERYONE
EVACUATED. RAILEY CREEK FLOODED AND 9 PEOPLE EVACUATED
&&
WDAVISLocal storm report, Jun 28, 1:58 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
158 PM CDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM FLASH FLOOD 5 W FAIR GROVE 37.38N 93.24W
06/28/2008 GREENE MO EMERGENCY MNGR
WATER RESCUE AT CC AND H. MAJOR FLOODING IN AREA
&&
WDAVISLocal storm report, Jun 28, 2:01 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 PM CDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM FLASH FLOOD 2 N GALENA 36.83N 93.47W
06/28/2008 STONE MO EMERGENCY MNGR
3 MOBILE HOMES FLOODED. JAMES RIVER OUTFITTERS CAMPGROUND
AT Y BRIDGE AND HWY 13 FLOODED. PEOPLE EVACUATED AND
SEVERAL VEHICLES FLOODED. HWY 413 N OF GALENA CLOSED WITH
SEVERAL FEET OF WATER ACROSS ROAD CORRECTED LOCATION
&&
WISELocal storm report, Jun 28, 2:05 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 PM CDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM FLASH FLOOD 7 S MARSHFIELD 37.24N 92.91W
06/28/2008 WEBSTER MO EMERGENCY MNGR
WATER RESCUE AT BELL FORD ROAD AND BELL SPRINGS JUST
NORTH OF THE JAMES RIVER
&&
WDAVISLocal storm report, Jun 28, 2:08 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
208 PM CDT SAT JUN 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0206 PM FLASH FLOOD 1 SSW WALNUT SHADE 36.71N 93.20W
06/28/2008 TANEY MO EMERGENCY MNGR
BULL CREEK VILLAGE FLOODED ALONG BULL CREEK.
&&
KARDELLLocal storm report, Jun 28, 2:15 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
215 PM CDT SAT JUN 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0158 AM TSTM WND DMG FORT SCOTT 37.84N 94.71W
06/28/2008 BOURBON KS EMERGENCY MNGR
200 TREES DOWN...1 DOZEN HOUSES DAMAGED...200 PEOPLE
WITHOUT POWER...DAMAGE AREA BETWEEN OLD FORT BLVD AND
23RD ST ON THE WEST SIDE OF FORT SCOTT
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 11:17 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 43 min |
| Jun 28, 12:07 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 38 min |
| Jun 28, 12:43 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan | 47 min |
| Jun 28, 12:45 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 45 min |
| Jun 28, 12:50 AM CDT | Severe Thunderstorm Warning | SGF | Hickory, St. Clair | 40 min |
| Jun 28, 1:03 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 42 min |
| Jun 28, 1:26 AM CDT | Flash Flood Warning | SGF | Cedar, St. Clair, Vernon | 7 hr |
| Jun 28, 1:29 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 31 min |
| Jun 28, 1:44 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 46 min |
| Jun 28, 1:45 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 30 min |
| Jun 28, 2:01 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk | 44 min |
| Jun 28, 2:08 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Phelps, Pulaski, Texas | 37 min |
| Jun 28, 2:13 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 62 min |
| Jun 28, 2:19 AM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 41 min |
| Jun 28, 2:35 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 40 min |
| Jun 28, 2:45 AM CDT | Areal Flood Advisory | SGF | Dallas, Laclede, Polk | 3 hr |
| Jun 28, 2:56 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Lawrence | 46 min |
| Jun 28, 2:58 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Shannon | 32 min |
| Jun 28, 3:00 AM CDT | Tornado Warning | SGF | Barton, Dade, Lawrence | 17 min |
| Jun 28, 3:13 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 32 min |
| Jun 28, 3:17 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 43 min |
| Jun 28, 3:23 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 67 min |
| Jun 28, 3:38 AM CDT | Flash Flood Warning | SGF | Barton, Dade | 6 hr |
| Jun 28, 3:44 AM CDT | Flash Flood Warning | SGF | Dent, Shannon, Texas | 6 hr |
| Jun 28, 4:49 AM CDT | Flash Flood Warning | SGF | Barry, Ozark, Stone, Taney | 4 hr |
| Jun 28, 5:03 AM CDT | River Flood Warning | SGF | Cedar | 38 hr |
| Jun 28, 5:08 AM CDT | Flash Flood Warning | SGF | Polk | 4 hr |
| Jun 28, 5:30 AM CDT | Flash Flood Warning | SGF | Douglas | 7 hr |
| Jun 28, 6:16 AM CDT | River Flood Warning | SGF | Vernon | 47 hr |
| Jun 28, 6:16 AM CDT | River Flood Warning | SGF | Vernon | 51 hr |
| Jun 28, 7:37 AM CDT | Areal Flood Warning | SGF | Cedar, St. Clair, Vernon | 12 hr |
| Jun 28, 8:41 AM CDT | Flash Flood Warning | SGF | Christian | 6 hr |
| Jun 28, 9:16 AM CDT | Flash Flood Warning | SGF | Ozark, Stone, Taney | 6 hr |
| Jun 28, 9:23 AM CDT | Areal Flood Warning | SGF | Barton, Dade | 6 hr |
| Jun 28, 10:24 AM CDT | Flash Flood Warning | SGF | Jasper, Lawrence, Newton | 5 hr |
| Jun 28, 10:43 AM CDT | Flash Flood Warning | SGF | Dallas, Greene, Polk, Webster | 6 hr |
| Jun 28, 11:09 AM CDT | Flash Flood Warning | SGF | McDonald, Newton | 5 hr |
| Jun 28, 11:20 AM CDT | Flash Flood Warning | SGF | Barry, Lawrence | 6 hr |
| Jun 28, 11:30 AM CDT | Flash Flood Warning | SGF | Douglas, Howell, Ozark, Wright | 7 hr |
| Jun 28, 11:35 AM CDT | River Flood Warning | SGF | Stone | 42 hr |
| Jun 28, 11:51 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 35 min |
| Jun 28, 12:30 PM CDT | Flash Flood Warning | SGF | Polk | 7 hr |
| Jun 28, 1:30 PM CDT | River Flood Watch | SGF | Cedar | 12 min |
| Jun 28, 2:31 PM CDT | Areal Flood Warning | SGF | Christian | 6 hr |
| Jun 28, 4:52 PM CDT | Areal Flood Warning | SGF | Barry, Christian, Dallas, Douglas, Greene, Ozark and 4 more | 18 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.